# SDR AWXA200200105

- Difficulty date: January 30, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 50,048 hours, 35,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35798
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - "C" - DURING C-16 CHECK A 2" X 10" DENT WAS FOUND AT BS 907 R/H BETWEEN STR 21R AND 22R. MAINTENANCE CUTOUT DENTED AREA OF FUSELAGE SKIN AT BS 907 STR 21R & 22R; PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS AT CUTOUT; FABRICATED FILLER AND DOUBLER AND INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-01, FIG 223, PG. 314.
